# SDR SWAA980829

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND NR 4 L/E SLAT LOWER SKIN CRACKED AT OUTBOARD MAIN TRACK.  REPAIRED PER BOEING DRM NR 65C30133.
